RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 4, Pages 781–839 (Mi izv2182)  

This article is cited in 13 scientific papers (total in 13 papers)

Extremal problems in linear topological spaces

R. V. Gamkrelidze, G. L. Kharatishvili


Abstract: An axiomatic theory of the first variation is constructed for extremal problems in linear topoligical spaces.

Full text: PDF file (4758 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:4, 737–794

Bibliographic databases:

UDC: 519.3
MSC: 49Qxx
Received: 16.12.1968

Citation: R. V. Gamkrelidze, G. L. Kharatishvili, “Extremal problems in linear topological spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969), 781–839; Math. USSR-Izv., 3:4 (1969), 737–794

Citation in format AMSBIB
\Bibitem{GamKha69}
\by R.~V.~Gamkrelidze, G.~L.~Kharatishvili
\paper Extremal problems in linear topological spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 4
\pages 781--839
\mathnet{http://mi.mathnet.ru/izv2182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257851}
\zmath{https://zbmath.org/?q=an:0182.18402|0205.12102}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 4
\pages 737--794
\crossref{https://doi.org/10.1070/IM1969v003n04ABEH000800}


Linking options:
  • http://mi.mathnet.ru/eng/izv2182
  • http://mi.mathnet.ru/eng/izv/v33/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Rubinshtein, “Duality in mathematical programming and some problems of convex analysis”, Russian Math. Surveys, 25:5 (1970), 171–200  mathnet  crossref  mathscinet  zmath
    2. R. Gabasov, F. M. Kirillova, “High Order Necessary Conditions for Optimality”, SIAM J Control, 10:1 (1972), 127  crossref  mathscinet  zmath
    3. M. F. Sukhinin, “O printsipe nepodvizhnoi tochki i ego primenenii v teorii operatorov v lineinykh topologicheskikh prostranstvakh”, UMN, 29:1(175) (1974), 189–190  mathnet  mathscinet  zmath
    4. A. A. Agrachev, “A second-order necessary condition for optimality in the general nonlinear case”, Math. USSR-Sb., 31:4 (1977), 493–506  mathnet  crossref  mathscinet  zmath  isi
    5. G. L. Kharatishvili, T. A. Tadumadze, “Nonlinear optimal control systems with variable time lags”, Math. USSR-Sb., 35:6 (1979), 863–881  mathnet  crossref  mathscinet  zmath  isi
    6. V. I. Kazimirov, V. I. Plotnikov, I. M. Starobinets, “An abstract scheme for the method of variations and necessary conditions for an extremum”, Math. USSR-Izv., 26:1 (1986), 133–151  mathnet  crossref  mathscinet
    7. A. S. Matveev, “Optimal control problems with delays of general form and with phase constraints”, Math. USSR-Izv., 33:3 (1989), 521–552  mathnet  crossref  mathscinet  zmath
    8. A. V. Arutyunov, “Necessary conditions for an extremum in an abnormal problem with equality constraints”, Russian Math. Surveys, 45:5 (1990), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. I. Subbotin, A. G. Chentsov, “An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization”, Proc. Steklov Inst. Math., 224 (1999), 286–309  mathnet  mathscinet  zmath
    10. G. L. Kharatishvili, T. A. Tadumadze, “Variation formulae for the solutions of delay differential equations with discontinuous initial conditions”, Sb. Math., 196:8 (2005), 1137–1163  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. T. A. Tadumadze, N. Z. Gorgodze, I. V. Ramishvili, “On the Well-Posedness of the Cauchy Problem for Quasilinear Differential Equations of Neutral Type”, Journal of Mathematical Sciences, 151:6 (2008), 3611–3630  mathnet  crossref  mathscinet  zmath
    12. Novozhenin A.V., “Neobkhodimye usloviya optimalnosti dlya upravlyaemykh sistem v banakhovom prostranstve”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 4-1, 173–178  elib
    13. Kuzenkov O.A., Novozhenin A.V., “Optimalnoe operatornoe upravlenie sistemami v banakhovom prostranstve”, Differentsialnye uravneniya, 48:1 (2012), 132–132  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:538
    Full text:139
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020